# SDR FDKA2010050600103

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N854MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145490
- Aircraft time: 16,854 hours, 16,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOP.  SECURED FLASHLIGHT.
